# SDR DALA2022042102804

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 16,345 hours, 8,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR PLATE STR 23 R LOCATED BTW FR 69 TO FR 70 AT AFT GALLE Y AREA (SSI 534147). REPLACED SHEAR PLATE STRG23 RH LOCATED BTW FR69 TO FR70 AT AFT GALLEY AREA ASPER A321 SRM 51-72-11-911-001 AND DWG D53474180ISSUE: U. RII INSPECTION COMPLETE 0856971. JOB COMPLETE. (LP# 2204241)
